# SDR COM60439

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Defective
- Location: Avionics
- Part time: 3,527 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WOW INPUT MESSAGE ON EICAS.  PROXIMITY SYSTEM FAULT ON STATUS PAGE.  REPLACED THE PSEU.
